# SDR ASOA20131105195

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 27,385 hours, 15,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, THE LT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED FRAME 77 JUST ABOVE STRINGER 6L.  MX REMOVED THE DAMAGE AND INSTALLED AN OVERSIZED RIVET, AND ACFT APPROVED FOR RETURN TO SERVICE.
